MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS BIOTESTCELL I11 PLUS

BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS BIOTESTCELL I11 PLUS
Catalog Number 816022100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported that one patient sample with an anti-jk(a) showed false negative reactions with biotest cell-i11 plus when tested on tango infinity.The customer reported that the anti-e of the affected sample was correctly detected.She stated that during validation antibodies of overall four samples were not detected on tango infinity.The specificities of the missed antibodies were anti-jk(a) and anti-fy(a).The customer returned one sample that had caused false negative test results and also the supposedly defective product biotest cell-i11 plus.The specificity of the submitted sample was anti-fy(a).Our quality control laboratory tested this specimen with the sample of biotest cell-i11 plus returned by the customer on tango infinity.The anti-fy(a) was clearly detected.The complaint sample was also tested with different samples and controls on tango infinity, e.G.An anti-e, anti-jk(a) and anti-fy(a).All positive and negative reactions were correct.We did not observe any false negative reaction.Testing by our quality control laboratory confirmed that the allegedly defective lot of biotest cell-11 plus functions correctly.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.

Brand Name
REAGENT RED BLOOD CELLS BIOTESTCELL I11 PLUS
Common Device Name
BIOTESTCELL I11 PLUS
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key6617153
Report Number9610824-2017-00038
Device Sequence Number926445
Product Code KSZ
UDI-Device Identifier07611969952441
UDI-Public(01)07611969952441(17)170605(10)8715011-00
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2017
Device Catalogue Number816022100
Device Lot Number8715011-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2017
Initial Report FDA Received Date06/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1